MathSciNet Relay Station
MathSciNet bibliographic data
MR2248323 60K35 (05C80 43A07 82B43)
Balogh, József; Peres, Yuval; Pete, Gábor Bootstrap percolation on infinite trees and non-amenable groups. Combin. Probab. Comput. 15 (2006), no. 5, 715–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement